# SDR SIMA20170202001

- Difficulty date: February 2, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 33,539 hours, 28,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RFII SKIN DENT BTW FR 78-79 AND STR 5L-6L. ACCOMPLISHED PERMANENT REPAIR DOUBLER FOR LT RFII SKIN DENT BTW FR 78-79 AND STR 5L-6L IAW ERS-EM-53MR-2572.
